# SDR UALA2012052803004

- Difficulty date: May 28, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 88,165 hours, 10,653 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL LIGHT INOPERATIVE SEAT ROW 46 LEFT.  SUPPLEMENTAL DATA UPDATE, REPLACED POWER HARNESS TO ASSEMBLY.
